# SDR REXA2019070801114

- Difficulty date: July 8, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS= 319 BETWEEN STR 25L TO 25R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00084 TASK 900-53-140-300 APPENDIX A ]. FRAME IN STA. FS= 319 BETWEEN STR 25L TO 25R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPAIRED PER EA NR CRJ953-09314 REV A (LEVEL CORROSION 2).
